# SDR 2005FA0001007

- Difficulty date: July 12, 2005
- Submitted: July 22, 2005
- Operation: General aviation
- Aircraft: N8PMLK
- Make and model: Dhav DHC6300
- Aircraft serial: 477
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Damaged
- Location: Lt Wing
- Part time: 12,456 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMOKING MS20470DD8 RIVETS OBSERVED AT WS122  - 140 PROX DURING SCHEDULED INSPECTION.  THESE RIVETS ARE CRITICAL TO WING INTEGRITY.  IT APPEARS THAT THE RIVETS DID NOT PROPERLY ENGAGE THE HOLE DURING OEM INSTALLATION.  SUGGEST ALL WING BOXES WITHIN 10 SERIAL NUMBER RANGE BE CLOSELY INSPECTED FOR SAME.  NOTE: MFG DATES FOR THE IDENTIFIED WING BOXES ARE MAY 1995 IN ALL CASES. (K)
